# SDR UALA2013020700755

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,266 hours, 19,495 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1195
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS FLICKERING.  NR 2 ENGINE IDG REQUIRES REPLACEMENT.  REMOVED AND REPLACED NR 2 ENGINE IDG.
